# SDR AALA201902087005

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 58,927 hours, 24,056 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147A321522
- Condition: Cracked
- Location: Bs 888-889
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER 24L  BETWEEN BS 888 AND 889.  REPAIRED THE STRINGER IAW SRM 53-00-03-2R-1, AND EA 289809.
